# SDR DALA2015102306487

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 57,617 hours, 15,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AN INSPECTION, RT INBD T/E FLAP BALLSCREW RT INBD T/E FLAP INBD BALLSCREW FOUND CORRODED.  REMOVED RT INBD FLAP INBD BALLSCREW IAW AMM 27-51-11 . OFF PN, OFF SN 5467, OK TO INSTALL BALLSCREW ASSY IAW AMM 27- 51-11, PN 7821344, SN DL 15. REPLACED BALLSCREW ASSY IAW AMM 27-51-11.  OPS TEST ON BALLSCREWS C/W ON R/C 2751-2542,  STEP 18.
